# SDR 96ZZZX5581

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, REVEALED THAT AFT CARGO COMPARTMENT FRAME HAS CORROSION UNDER NUTPLATES BETWEEN STR 24L AND STR 25L.  REMOVED CORROSION, MATERIAL REMOVAL FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  REMOVED NUTPLATES IAW SRM 51-30-2.  FABRICATED FRAME REPAIR, DRILLED AND DEBURRED IAW SRM 51-40-3.  CUT OUT CORRODED AREA AND FABRICATED FILLER.  DRILLED AND DEBURRED IAW SRM 51-40-3.  ALODINED AND PRIMED IAW SRM 51-10-2 AND MM 51-20-11.  INSTALLED FRAME REPAIR, FILLER AND NUTPLATE IAW 51-30-2.
